Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Discrete Mathematics and Applications

Editor-in-Chief: Zubkov, Andrei

6 Issues per year


CiteScore 2016: 0.16

SCImago Journal Rank (SJR) 2016: 0.231
Source Normalized Impact per Paper (SNIP) 2016: 0.552

Online
ISSN
1569-3929
See all formats and pricing
More options …
Volume 28, Issue 5

Issues

A subcritical decomposable branching process in a mixed environment

Elena E. Dyakonova
Published Online: 2018-10-26 | DOI: https://doi.org/10.1515/dma-2018-0024

Abstract

A two-type decomposable branching process is considered in which particles of the first type may produce at the death moment offspring of both types while particles of the second type may produce at the death moment offspring of their own type only. The reproduction law of the first type particles is specified by a random environment. The reproduction law of the second type particles is one and the same for all generations.

A limit theorem is proved describing the conditional distribution of the number of particles in the process at time nt, t ∈ (0,1], given the survival of the process up to moment n → ∞.

Keywords: branching process; mixed environment; limit theorem

References

  • [1]

    Afanasyev V. I., “Functional limit theorems for the decomposable branching process with two types of particles”, Discrete Math. Appl., 26:2 (2016), 71-88.Web of ScienceGoogle Scholar

  • [2]

    Afanasyev V. I., “On a decomposable branching process with two types of particles”, Proc. Steklov Inst. Math., 294 (2016), 1-12.CrossrefWeb of ScienceGoogle Scholar

  • [3]

    Afanasyev V.I., “A functional limit theorem for the decomposable branching process with two types of particles”, Math. Notes, 103:3 (2018), 337–347.CrossrefGoogle Scholar

  • [4]

    Vatutin V. A., “Polling systems and multitype branching processes in a random environment with final product”, Theory Probab. Appl., 55:4 (2011), 631–660.CrossrefWeb of ScienceGoogle Scholar

  • [5]

    Vatutin V. A., “The structure of decomposable reduced branching processes. I. Finite-dimensional distributions”, Theory Probab. Appl., 59:4 (2015), 641–662.Web of ScienceCrossrefGoogle Scholar

  • [6]

    Vatutin V. A., “The structure of decomposable reduced branching processes. II. Functional limit theorems”, Theory Probab. Appl., 60:1 (2016), 103–119.Web of ScienceCrossrefGoogle Scholar

  • [7]

    Vatutin V. A., D’yakonova E. E., “Decomposable branching processes with a fixed extinction moment”, Proc. Steklov Inst. Math., 290 (2015), 103-124.Web of ScienceCrossrefGoogle Scholar

  • [8]

    Vatutin V. A., Dyakonova E. E., “Extinction of decomposable branching processes”, DiscreteMath. Appl., 26:3 (2016), 183-192. [9] Vatutin V. A., “A conditional functional limit theorem for decomposable branching processes with two types of particles”, Math. Notes, 101:5 (2017), 778-789.Google Scholar

  • [9]

    Vatutin V. A., “A conditional functional limit theorem for decomposable branching processes with two types of particles”, Math. Notes, 101:5 (2017), 778-789.CrossrefWeb of ScienceGoogle Scholar

  • [10]

    Vatutin V.A., Dyakonova E.E., “Decomposable branching processes with two types of particles”, Discrete Math. Appl., 28:2 (2018), 119–130.Web of ScienceCrossrefGoogle Scholar

  • [11]

    Vatutin V., Dyakonova E., Jagers P., Sagitov S., “A decomposable branching process in a Markovian environment”, Art. ID 694285, Int. J. Stoch. Analysis, 2012 (2012), 24 pp.Google Scholar

  • [12]

    Vatutin V., Liu Q., “Limit theorems for decomposable branching processes in a random environment”, J. Appl. Prob., 52:1 (2015), 1-17Google Scholar

  • [13]

    VatutinV. A., Sagitov S. M., “A decomposable critical branching process with two types of particles”, Proc. Steklov Inst.Math., 177 (1988), 1-19Google Scholar

  • [14]

    Foster J., Ney P., “Decomposable critical multi-type branching processes”, Sankhya: the Indian J. Stat., Ser. A, 38 (1976), 28–37Google Scholar

  • [15]

    Foster J., Ney P., “Limit laws for decomposable critical branching processes”, Z.Wahrscheinlichkeitstheorie verw. Gebiete, 46 (1978), 13–43CrossrefGoogle Scholar

  • [16]

    Ogura Y., “Asymptotic behavior of multitype Galton-Watson processes”, J. Math. Kyoto Univ., 15 (1975), 251–302CrossrefGoogle Scholar

  • [17]

    Sagitov S. M., “Multidimensional limit theorems for a branching process with a single type of particles”, Mathematical Notes, 42:1 (1987), 597-602CrossrefGoogle Scholar

  • [18]

    Savin A.A., Chistyakov V.P., “Some limit theorems for branching processes with several types of particles”, Theory Probab. Appl., 7 (1962), 93-100CrossrefGoogle Scholar

  • [19]

    Zubkov A. M., “The limit behaviour of decomposable critical branching processes with two types of particles”, Theory Probab. Appl., 27:2 (1983), 235-237CrossrefGoogle Scholar

  • [20]

    Sewastjanow B. A., Verzweigungsprozesse, Akademie-Verlag, Berlin, 1974, xi+326 pp.Google Scholar

  • [21]

    Smadi C. , Vatutin V. A., “Reduced two-type decomposable critical branching processes with possibly infinite variance”, Markov Proc. Related Fields, 22:2 (2016), 311–358Google Scholar

  • [22]

    Felller W., An introduction to probability theory and its applications, J. Wiley & Sons, Inc., N.-Y., 1971Google Scholar

About the article

Received: 2018-02-05

Accepted: 2018-05-14

Published Online: 2018-10-26

Published in Print: 2018-10-25


Citation Information: Discrete Mathematics and Applications, Volume 28, Issue 5, Pages 275–283, ISSN (Online) 1569-3929, ISSN (Print) 0924-9265, DOI: https://doi.org/10.1515/dma-2018-0024.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in